# SDR CA100114002

- Difficulty date: December 17, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Gruman TURBOFIRECAT
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 503476
- Condition: Failed
- Location: Hyd System
- Part time: 2,047 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) NO ACTION FROM THE SERA (SINGLE ENGINE RUDDER ASSISTANCE) DURING TRAINING (PHASE : WATER BOMBING). SERA INDICATION LIGHT ON UPON SELECTION IAW FLIGHT AND OPERATION MANUAL REQUIREMENTS.  FLIGHT CREW NOTED: NO ENGAGEMNENT OF SERA SYS. TRAINING ABORTED AND ACFT RETURNED TO BASE.  MX PERFORMED TROUBLESHOOTING AND VERFIED FAILED VALVE PN 50347-6, SN 344G.  FUNCTION OF THIS VALVE WHEN SELECTED ON IS TO ROUTE HYD PRESSURE TO THE CONCENTRIC SLIDE VALVES.  SELECTOR VALVE ALSO ROUTES HYD PRESSURE TO EXTEND THE RUDDER TRIMMER LOCK ACTUATOR.
